Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

June 20, 2021Bay County, Calhoun County, Gulf County, Florida

NWS Tallahassee, FL issued this special weather statement at Jun 20, 2021, 2:20 AM CDT for Bay County, Calhoun County, Gulf County, Florida. It was in force for 70 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2021, 2:20 AM CDT (07:20 UTC)
Expired
Jun 20, 2021, 3:30 AM CDT
In force
70 min
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gulf County, FL

The radar

The Eglin Afb radar (KEVX), 83 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:08 AM CDTMARINE TSTM WIND 401 Ese Tyndall Afb, FL40 MPH MEASURED WIND GUST AT KPAM ASOS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1506 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

240 
WWUS82 KTAE 200720
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
320 AM EDT Sun Jun 20 2021
 
FLZ012>015-026-112-114-200830-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-Coastal Gulf FL-
320 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...SOUTHWESTERN LIBERTY
AND NORTHWESTERN FRANKLIN COUNTIES IN BIG BEND OF FLORIDA UNTIL 430
AM EDT/330 AM CDT/...

At 320 AM EDT/220 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Tyndall Air Force Base, or 10 miles south of
Callaway, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Panama City, Callaway, Port St. Joe, Blountstown, Springfield, Mexico
Beach, Stonemill Creek, Tyndall Air Force Base, Orange, Parker,
Wewahitchka, Honeyville, Clarksville, Abe Springs, Allanton, Chipola
Cutoff, Central City, Overstreet, Scotts Ferry and Kern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.

LAT...LON 2981 8549 2988 8549 2996 8562 3009 8573
      3056 8521 3000 8469 2973 8542
TIME...MOT...LOC 0720Z 246DEG 22KT 2999 8558 

$$

72-BUNKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:28 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 20, 12:28 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
128 AM EDT Sun Jun 20 2021

.AVIATION...
[Through 06Z Monday]

Bands of showers and isolated thunderstorms associated with
Tropical Depression Claudette continue to move across the TAF
sites this morning. Gusty winds are expected within these bands to
around 25kts but a few higher gusts are also possible. Activity
will continue into the early afternoon. Generally MVFR cigs are
expected this morning with improvement to VFR by late morning.

&&

.PREV DISCUSSION [937 PM EDT]...

.NEAR TERM [Through Sunday]...

Tropical Depression Claudette continues to move east-northeast
across central AL with spiral rain bands extending southward into
the Gulf. A tornado watch remains in effect for SE AL, the FL
Panhandle, and portions of SW Georgia into this evening. Gusty winds
have been occuring within these showers and storms as well. A wind
advisory is in effect for the FL Panhandle. Heavy rainfall is also
possible with these storms, particularly the spiral rain bands as
they move slowly NNEward. Rain rates of 2 to 4 inches per hour will
be possible, so any training of storms that develops could lead to
flash flooding. The highest threat for flooding through tomorrow
remains across the western portions of the area. A Flash Flood Watch
remains in effect for SE AL, the FL Panhandle, and portions of SW
Georgia through Sunday.

Overall several rounds of showers and thunderstorms along with
spiral rain bands are expected across the area as Claudette moves
slowly ENEward. Gusty winds, heavy rainfall, flooding, and
tornadoes will remain threats into Sunday.

.SHORT TERM [Sunday Night Through Monday Night]...

Tropical Storm Claudette finally moves over to the Carolinas
Sunday night. This should give somewhat of a lull in showers and
thunderstorms Sunday night before increasing again on Monday with
deep moisture allowing scattered showers and thunderstorms with
daytime heating.

High temperatures on Monday are forecast in the 80s with humid
conditions. Low temperatures will remain in the low to mid 70s.

.LONG TERM [Tuesday Through Saturday]...

Tuesday rain chances ramp up remarkably again as a cold front
pushes into the area and stalls out. This boundary could serve as
a focus for shower and thunderstorm development on Wednesday
before washing out. Easterly to southeasterly flow returns
Thursday and Friday with a return to a more typical summertime
pattern. Scattered showers and thunderstorms will be possible each
afternoon, although ridging nosing in from the west could help
keep overall coverage on the lower side. High temperatures will
climb back into the upper 80s to low 90s with low temperatures in
the low 70s.

.MARINE...

Tropical Storm Claudette continues to push ENEward across A
Alabama this afternoon. Winds have come down enough that the
Tropical Storm Warning will be replaced with a Small Craft
Advisory, although some occasional gusts to gale force are still
possible. Seas will gradually subside tonight through tomorrow
with some lingering surf and rip currents expected. Otherwise,
expect a return to typical summertime boating conditions for the
upcoming week.

.FIRE WEATHER...

A wet pattern is in store today into the upcoming week. The main
concern is the potential for high dispersions above 75 units to
the north of I-10 on Sunday. Otherwise, there are no other fire
weather concerns at this time.

.HYDROLOGY...

With lower rainfall totals than originally anticipated, the river
flooding threat has lowered. While some flash flooding is still
possible, rises on area rivers are forecast to remain near action
stage at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   87  73  86  73  84 /  80  30  60  40  60
Panama City   85  76  85  75  84 /  70  30  60  50  70
Dothan        86  72  86  72  81 /  60  20  50  50  80
Albany        85  74  89  74  83 /  80  40  50  30  80
Valdosta      87  72  87  71  84 /  80  20  50  20  60
Cross City    86  74  86  74  84 /  60  30  50  30  50
Apalachicola  85  76  83  75  83 /  80  30  60  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Wind Advisory until 1 AM CDT early this morning for Central
     Walton-Coastal Bay-Holmes-Inland Bay-North Walton-South
     Walton-Washington.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ early this morning
     for Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ this afternoon
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Fieux
MARINE...Merrifield
FIRE WEATHER...Merrifield
HYDROLOGY...Merrifield

In the hours before

Local storm report, Jun 20, 12:05 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
105 AM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     MARINE TSTM WIND 1 NNW APALACHICOLA AIRP 29.73N 85.03W
06/20/2021  M40 MPH          FRANKLIN           FL   ASOS

            THE APALACHICOLA (KAAF) ASOS STATION
            MEASURED A WIND GUST OF 40 MPH.

&&

LF
Special weather statement, Jun 20, 12:28 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1228 AM CDT Sun Jun 20 2021

ALZ065-066-200630-
Dale AL-Coffee AL-
1228 AM CDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE AND NORTHERN
COFFEE COUNTIES UNTIL 130 AM CDT...

At 1228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boot Hill to 8 miles north of Elba to
Heath. Movement was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Elba, Fort Rucker, New Brockton, Ariton, Lee, Pine Level, Mixons
Crossroads, Curtis, Carl Folsom A/p, Dill, Lowry Mill, Camp Humming
Hills, Arguta, Wise Mill, Roeton, Marley Hill, Clowers Crossroads,
Phillips Crossroads, Arcus and Hwy 231 Pea River Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8554
      3144 8571 3136 8620
TIME...MOT...LOC 0528Z 254DEG 23KT 3183 8563 3154 8605 3136 8647

72-BUNKER
Special weather statement, Jun 20, 12:34 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
134 AM EDT Sun Jun 20 2021

FLZ016-017-027-127-200615-
Gadsden FL-Coastal Wakulla FL-Inland Wakulla FL-Leon FL-
134 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAKULLA...
SOUTHEASTERN GADSDEN AND SOUTHEASTERN LEON COUNTIES UNTIL 215 AM
EDT...

At 134 AM EDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Crawfordville, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crawfordville, Woodville, Tallahassee, Midway, Florida A And M,
Tallahassee Comm College, Florida State University, Doak Campbell
Stadium, Wakulla, Sopchoppy, Lake Bradford, Shadeville, Brown House,
Leon Sinks, Gaither Community Center, Lake Munson, Wakulla Springs,
Tallahassee Memorial Hosp, Eight Mile Pond and Smith Creek.

A Tornado Watch remains in effect until 700 AM EDT for Big Bend of
Florida.

LAT...LON 3002 8455 3014 8467 3017 8467 3020 8468
      3055 8440 3035 8408 3031 8408
TIME...MOT...LOC 0534Z 222DEG 28KT 3014 8458

72-BUNKER
Special weather statement, Jun 20, 1:21 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
121 AM CDT Sun Jun 20 2021

ALZ065-066-200730-
Dale AL-Coffee AL-
121 AM CDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE AND COFFEE
COUNTIES UNTIL 230 AM CDT...

At 121 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gaino to near Doster to 10 miles west of Ariton
to near Opp. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Elba, Enterprise, Fort Rucker, Ozark, Level Plains, New Brockton,
Ariton, Lee, Kinston, Mixons Crossroads, Curtis, Carl Folsom A/p,
Hooper Stage Field, Camp Humming Hills, Clintonville, Roeton, Dale
County Lake, Camp Alaflo Bsa, Phillips Crossroads and Arcus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

LAT...LON 3153 8619 3154 8614 3156 8614 3162 8602
      3162 8543 3133 8574 3119 8619
TIME...MOT...LOC 0621Z 251DEG 34KT 3183 8536 3165 8563 3155 8589 3133
8626

72-BUNKER
Special weather statement, Jun 20, 2:05 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
305 AM EDT Sun Jun 20 2021

ALZ067-GAZ120>122-200800-
Henry AL-Quitman GA-Randolph GA-Clay GA-
305 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...NORTHWESTERN
CLAY...NORTHWESTERN RANDOLPH AND QUITMAN COUNTIES UNTIL 400 AM
EDT/300 AM CDT/...

At 305 AM EDT/205 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lumpkin to Georgetown
to near Texasville. Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Fort Gaines, Georgetown, Wire Bridge, Walter F George Lake,
Bonapartes Retreat, Edwin, Standleys Store, Watson Crossroads,
Scottsboro Crossroads, Double Bridges, Crossroads, Ricks Place,
Thomas Mill Creek, Hatcher, Morris, Benevolence, Springvale, Cotton
Hill, Days Crossroads and Springvale Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
      3193 8480 3192 8480 3192 8473 3188 8473
      3164 8505 3162 8542 3171 8542 3170 8522
      3174 8520 3177 8516 3177 8512 3178 8514
      3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 0705Z 239DEG 41KT 3206 8487 3188 8510 3175 8541

72-BUNKER
Special weather statement, Jun 20, 2:20 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
320 AM EDT Sun Jun 20 2021

FLZ012>015-026-112-114-200830-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-Coastal Gulf FL-
320 AM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...SOUTHWESTERN LIBERTY
AND NORTHWESTERN FRANKLIN COUNTIES IN BIG BEND OF FLORIDA UNTIL 430
AM EDT/330 AM CDT/...

At 320 AM EDT/220 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Tyndall Air Force Base, or 10 miles south of
Callaway, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Panama City, Callaway, Port St. Joe, Blountstown, Springfield, Mexico
Beach, Stonemill Creek, Tyndall Air Force Base, Orange, Parker,
Wewahitchka, Honeyville, Clarksville, Abe Springs, Allanton, Chipola
Cutoff, Central City, Overstreet, Scotts Ferry and Kern.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.

LAT...LON 2981 8549 2988 8549 2996 8562 3009 8573
      3056 8521 3000 8469 2973 8542
TIME...MOT...LOC 0720Z 246DEG 22KT 2999 8558

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:13 PM CDTSpecial Weather StatementTAEHolmes, Walton, Washington47 min
Jun 19, 8:03 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson42 min
Jun 19, 8:39 PM CDTSpecial Marine WarningTAE114 min
Jun 19, 9:14 PM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington61 min
Jun 19, 9:31 PM CDTAreal Flood AdvisoryTAEBay, Washington3 hr
Jun 19, 9:39 PM CDTSpecial Marine WarningTAE96 min
Jun 19, 10:10 PM CDTSpecial Weather StatementTAECalhoun, Jackson80 min
Jun 19, 11:13 PM CDTSpecial Marine WarningTAE47 min
Jun 19, 11:41 PM CDTSpecial Weather StatementTAEFranklin49 min
Jun 19, 11:52 PM CDTSpecial Marine WarningTAE53 min
Jun 19, 11:59 PM CDTSpecial Marine WarningTAE46 min
Jun 20, 12:34 AM CDTSpecial Weather StatementTAELeon41 min
Jun 20, 12:42 AM CDTSpecial Marine WarningTAE93 min
Jun 20, 2:18 AM CDTSpecial Marine WarningTAE27 min
Jun 20, 2:43 AM CDTSpecial Marine WarningTAE62 min
Jun 20, 3:18 AM CDTSpecial Marine WarningTAE87 min
Jun 20, 3:24 AM CDTSpecial Weather StatementTAEWakulla66 min
Jun 20, 4:43 AM CDTSpecial Marine WarningTAE62 min
Jun 20, 5:00 AM CDTSpecial Marine WarningTAE60 min
Jun 20, 5:09 AM CDTSpecial Weather StatementTAELafayette51 min
Jun 20, 5:18 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty3 hr
Jun 20, 5:47 AM CDTSpecial Marine WarningTAE88 min
Jun 20, 6:27 AM CDTSpecial Marine WarningTAE31 min
Jun 20, 7:12 AM CDTSpecial Marine WarningTAE3 hr
Jun 20, 7:16 AM CDTSpecial Marine WarningTAE72 min
Jun 20, 7:22 AM CDTSpecial Weather StatementTAEWakulla38 min
Jun 20, 7:50 AM CDTSpecial Weather StatementTAEJefferson, Taylor40 min
Jun 20, 8:01 AM CDTSpecial Weather StatementTAEGulf44 min
Jun 20, 8:15 AM CDTSpecial Marine WarningTAE2 hr
Jun 20, 8:50 AM CDTSpecial Weather StatementTAEGulf40 min
Jun 20, 9:19 AM CDTSpecial Marine WarningTAE3 hr
Jun 20, 10:10 AM CDTSpecial Marine WarningTAE2 hr
Jun 20, 10:24 AM CDTSpecial Marine WarningTAE2 hr
Jun 20, 10:26 AM CDTSpecial Weather StatementTAETaylor49 min
Jun 20, 10:57 AM CDTSpecial Weather StatementTAEDixie48 min
Jun 20, 10:59 AM CDTSpecial Marine WarningTAE93 min
Jun 20, 11:24 AM CDTSpecial Weather StatementTAELafayette51 min
Jun 20, 1:05 PM CDTSpecial Marine WarningTAE62 min
Jun 20, 5:50 PM CDTSpecial Marine WarningTAE85 min
Jun 19, 7:46 PM CDTSpecial Weather StatementTAEClay, Quitman59 min
Jun 19, 8:42 PM CDTSpecial Weather StatementTAECalhoun, Clay, Early, Miller, Randolph, Seminole and 1 more63 min
Jun 19, 9:41 PM CDTSpecial Weather StatementTAECalhoun, Dougherty, Early, Lee, Terrell64 min
Jun 20, 2:05 AM CDTSpecial Weather StatementTAEQuitman55 min
Jun 20, 2:23 AM CDTSpecial Weather StatementTAEClay67 min
Jun 20, 2:59 AM CDTSpecial Weather StatementTAEClay, Quitman, Randolph31 min
Jun 20, 4:08 AM CDTTornado WarningTAEEarly17 min
Jun 20, 4:56 AM CDTTornado WarningTAECalhoun, Dougherty, Lee, Terrell34 min
Jun 19, 7:06 PM CDTSpecial Weather StatementTAEDale, Henry39 min
Jun 19, 11:31 PM CDTSpecial Weather StatementTAECoffee59 min
Jun 20, 12:28 AM CDTSpecial Weather StatementTAECoffee62 min
Jun 20, 1:21 AM CDTSpecial Weather StatementTAECoffee69 min
Jun 20, 1:43 AM CDTSevere Thunderstorm WarningTAECoffee, Dale32 min
Jun 20, 3:55 AM CDTTornado WarningTAEDale, Geneva, Houston35 min
Jun 20, 4:29 AM CDTTornado WarningTAEGeneva, Houston31 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.